MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TACTRA MALLEABLE PENILE PROTHESIS; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION TACTRA MALLEABLE PENILE PROTHESIS; PROSTHESIS PENILE
Model Number 720082-01
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Field b3 date of event: unknown, aware date used as approximate.
 
Event or Problem Description
It was reported that this malleable device is not performing as expected as the device keeps getting crossed when using it.The device remains implanted, and no further details were provided.
 
Event or Problem Description
It was reported that this malleable device is not performing as expected as the device is bending upon use.The device remains implanted, and no further details were provided.
 
Additional Manufacturer Narrative
B5 description: updated.

Brand Name
TACTRA MALLEABLE PENILE PROTHESIS
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19083779
Report Number2124215-2024-20603
Device Sequence Number12851758
Product Code FAE
UDI-Device Identifier08714729979364
UDI-Public08714729979364
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K183619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720082-01
Device Catalogue Number720082-01
Device Lot Number0029976073
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/25/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexMale